# SDR 200500289

- Difficulty date: February 13, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65B010245
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON LEFT HAND WING LOWER FRONT SPAR CHORD.  THE MAJOR REPAIR REQUIRED REPLACING 186 INCHES OF THE SPAR CHORD.
